# SDR 95ZZZX1236

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3685
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 200920004
- Condition: Broken
- Location: Rt Mlg
- Part time: 21,551 hours
- Component: Rotol
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING LANDING, NO GEAR INDICATION FOR RT MLG, LOW PASS C/W OVER TOWER FOUND THAT GEARS WERE DOWN.  NORMAL LANDING PROCEDURE WAS CARRIED OUT.  DURING TOUCH-DOWN ON RUNWAY, RT GEAR COLLAPSED.  FOUND SHOCK ABSORBER BROKE THE RETAINING JAM NUT CAUSING CYLINDER TO SEPARATE FROM THE BODY.  AIRCRAFT SUFFERED MINOR DAMAGE, WHEEL AND BRAKE WERE REPLACED.  SHOCK ABSORBER WAS REMOVED AND REPLACED.  TO BE SENT FOR METAL TEST EVALUATION.
